# SDR ASAA2019072330160

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,530 hours, 12,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT RT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH AND RETURNED TO NORMAL OPS. GROUNDED - YES. FOLLOWED QRH AND RETURNED TO NORMAL OPS.
